This may be an unusual question, but I don't know where else to turn. I was diagnosed with Parkinson's about 7 years ago and was put on Toprol xl. My meds for Parkinsons's never have worked real well, but recently not at all. I;ve noticed that in the past week, for some reason if I forgot to take my toprol my tremors are much worse and Parkinson's meds do absolutely nothing. Is rapid heart related to Parkinson's or could I be diagnosed wrong. What do you suggest? Thank you. EWView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.